# SDR SWAA021578

- Difficulty date: July 16, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 19,316 hours, 16,531 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DETECTED ODOR IN AFT CABIN AND FLT DECK.  REMOVED AND REPLACED EQUIPMENT COOLING FAN PER MM.
